bugdealer

331d

Does anyone else fall asleep after taking their vyvanse every day??? I’m on 50mg daily. Is anyone else completely useless without their vyvanse? I’ll sleep the entire day when I run out. If I want to be productive in the slightest, I find myself needing 3 (on average) energy drinks throughout the day. Just wondering everyone else’s experiences or if it’s more attributed to my chronic fatigue syndrome.

Essential Hypertension

Lisdexamfetamine

View all
  • Ashskiles

    331d

    I take adderall and I usually have to nap when it wears off bc I get extremely tired

  • trays

    330d

    I’m on Adderall and honestly I have the opposite effect. It doesn’t make me wired per say but it really makes me focus on the tasks at hand. I would say it’s more related to your chronic fatigue syndrome, but alas I am not expert.

  • ferngully

    330d

    i take vyvanse on days when needed and i can noticeably tell a difference in my mood/motivation & energy levels, and when it wears off i go back to being lazy and tired

  • mulch

    330d

    I’m on 60 and depending on the day sometimes i am still sleepy and want to nap. But other days I can feel it perk me up. I also have to drink like 4 cans of soda to keep me up too. How did you get diagnosed with chronic fatigue syndrome? Sometimes I wonder if I have that. But at the same time I have had depression and anxiety and I know that can make one exhausted too.

  • bambibaby

    330d

    Im on adderall, and my fatigue has gotten so bad that I can fall asleep on my maximum dose. Its either the fatigue or that your bodies so run over from the energy takingn adderall uses that you need to sleep to recover

  • LillyDelvaux

    330d

    Make sure you are not consuming anything acidic hour before and after your meds. What else are you on? When I was first on Adderall I was also on Wellbutrin. It was too much. Too much stimulant for me always makes me feel tired. And if I slept crappy the night before? The Adderall would make me feel more tired all day. Consider a different med and starting lower. But it's also not supposed to wake you up and make you hyper. Tough to find balance.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.